Download this article
 Download this article For screen
For printing
Recent Issues
Vol. 345: 1  2
Vol. 344: 1  2
Vol. 343: 1  2
Vol. 342: 1  2
Vol. 341: 1  2
Vol. 340: 1  2
Vol. 339: 1  2
Vol. 338: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On a generalized M. Riesz conjugate function theorem for harmonic mappings

Anton Gjokaj, David Kalaj and Djordjije Vujadinović

Vol. 345 (2026), No. 2, 279–321
Abstract

Let Lp(𝕋) be the Lebesgue space of complex-valued functions defined on the unit circle 𝕋 = {z : |z| = 1}⊆ ℂ. We determine the best constant in

∥(|P+f|2 + c|P −f|2)1∕2∥ Lp(𝕋) ≤ ap,c∥f∥Lp(𝕋).

Here 2 ≤ p < ∞, c > 0, and P+f and P−f denote the analytic and coanalytic projections of f ∈ Lp(𝕋), respectively. The sharpness of the constant ap,c follows from an explicit extremizing family. For c≠1 the family is quasiconformal harmonic, whereas for c = 1 it is real harmonic. The result extends a sharp version of the M. Riesz conjugate function theorem of Pichorides and Verbitsky and some well-known estimates for holomorphic functions.

Keywords
subharmonic functions, harmonic mappings
Mathematical Subject Classification
Primary: 31A05
Milestones
Received: 11 November 2025
Revised: 31 May 2026
Accepted: 3 August 2026
Published: 26 October 2026
Authors
Anton Gjokaj
Faculty of Natural Sciences and Mathematics
University of Montenegro
Podgorica
Montenegro
David Kalaj
Faculty of Natural Sciences and Mathematics
University of Montenegro
Podgorica
Montenegro
Djordjije Vujadinović
Faculty of Natural Sciences and Mathematics
University of Montenegro
Podgorica
Montenegro

Open Access made possible by participating institutions via Subscribe to Open.